# SDR USAA2012060700009

- Difficulty date: June 7, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,228 hours, 39,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY AISLE LIGHT WAS OUT AT ROW 9A.  MAINTENANCE REMOVED AND REPLACED EMERGENCY AISLE LIGHT AT ROW 9A PER AMM 33-51-21-962-001.
